# SDR UIEA2019110105827

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 49,780 hours, 12,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE ON THE RH SIDE FUSELAGE SKIN AT STA 730, BETWEEN S-43R TO S-44R. ( REPAIRED THE DAMAGED AREA IAW SRM 53-00-01-2R-1 REPAIR 1 REV. 43 AND EI NO. T2019A53M-4039 REV. 1. REPAINTED THE RE-WORKED AREA IAW AMM 51-24-11-477-083 REV. 96. JOB COMPLETED AND CONDITION CHECKS NORMAL.  )
